A splitting theory for the space of distributions

Tom 140 / 2000

P. Domański, D Vogt Studia Mathematica 140 (2000), 57-77 DOI: 10.4064/sm-140-1-57-77

Streszczenie

The splitting problem is studied for short exact sequences consisting of countable projective limits of DFN-spaces (*) 0 → F → X → G → 0, where F or G are isomorphic to the space of distributions D'. It is proved that every sequence (*) splits for F ≃ D' iff G is a subspace of D' and that, for ultrabornological F, every sequence (*) splits for G ≃ D' iff F is a quotient of D'

Autorzy

  • P. Domański
  • D Vogt

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek